# SDR SIMA20130722010

- Difficulty date: July 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 23,736 hours, 20,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERWING EXIT CEILING PANEL INOPERATIVE.  R & R LAMP IAW AMM 33-50-08. OP CHECKED GOOD.
